T Nation

First Test Cycle and Feeling Like Sh*t


#1

I’m on 500mg of Sostenon 250 a week (two pins of 250mg per week) and entering my third week. I’m feeling like shit I sweet a lot when sleeping got a sore throat and feeling tiered. my gear is straight out the pharamcey.
So are these synthomes because of low or hight E2?
I’m planing on start taking anastrozol but if I have low E2 that would fuck me up. Hot flashes are in a menopause stage and that means your E2 levels are low so thats whats stopping me on taking anastrozol.
I really havent seen any efects on my two week of taking gear no muscle growth, no water bloding no sore nipples, no new haire on my back. Just these hot flashes.


#2

I doubt your E2 is too low. More likely the opposite. Any nipple soreness or tenderness? Any back acne? Since its not Tren, the sweating sounds like high E2. Are you practicing proper sterile conditions when injecting?


#3

Nop absolutely no other effects then the hot flashes, no nip problems, no acne, no muscle growth, nothing but fever. Yeah I use alcohol to clean the area before the pin and I don’t touch the needle, my needles come already filled in with 250mg.
It’s like if my body doesn’t want to take all that testosterone, on the first week I pined myself with only half of it to see how My body reacts and I didn’t get the fever I felt happier the next day and I did feel more energetic. So that was how I felt with 250mg a week but with 500mg a week I really feel like shit


#4

Its probably the simple answer. Test flu! Some AI couldnt hurt. Like studhammer said, it cant be low e2. That can only happen if u are on an AI. I would ride it out. Should feel better un about a week. Not that i have ever had it but now u know and can ramp up slower next time. But u should be fine bro. Just gonna take a little time.


#5

Just got back from my doctor, basically he said that I’m a stupid fuck for taking that doses with the high quality of test I’m using 250mg per week is more than enough the recommended doses for trt with this specific test is 250 every 3 weeks and those symptoms are because I’m fucking or already fucked my body up.


#6

That’s kind of a blanket statement. There are TONS of guys using more than 250mg/week and they are not FUCKING their body’s up. I’ve taken as much as 1800 mg/week. Just remember that Drs are biased against TRT and Test in general.

He is right that you probably dont need 250 a week but its not making you sick just because of the dose. Are you pinning 2x/week? are you rotating your pin sites? and are you on a AI?

Maybe you should pin less but more often.


#7

I’m pining my self money and Thursday never have repeated my pin spot. First one was on right thigh then left thigh after that left glute and then right glute. Planing on hitting thigh again today or tomorrow wanna get my blood checked like the doctor said before doing it again.


#8

250mg is not much might be lingering Test flu like the other guys said ride it out, I wouldn’t listen to much to your doc, that is a normal response.
Did you get your blood work done prior?


#9

My first week I had flu like symptoms with about 400mgs, but that went away. If your using a mix of the the mix has a lot of prop, or undecanoate then I have heard that can cause lingering effects


#10

Yes, came out as normal, a nother problem is that I can’t seem to find any anastrozal at pharmacy. So what can I do for ai?


#11

Can u get aromasin/exemstane? I like it better than adex/anatrazole.


#12

And how do you take it?


#13

take some adex, with 500mg/ w, nobody can get away from convertion… said nobody! U can do it without AI but you are converting a lot… no bla bla bla… start taking 1mg EOD for 400/ 500mg test… maybe you’ll need 1mg adex… or, do some bloodwork, much easier to know…